Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Amalgamations and the Kervaire problem


Author: S. M. Gersten
Journal: Bull. Amer. Math. Soc. 17 (1987), 105-108
MSC (1985): Primary 20F05, 57M20
MathSciNet review: 888882
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 20F05, 57M20

Retrieve articles in all journals with MSC (1985): 20F05, 57M20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15524-8
PII: S 0273-0979(1987)15524-8